Abstract
Let M be a countable recursively saturated model of Th(), and let GAut(M), considered as a topological group. We examine connections between initial segments of M and subgroups of G. In particular, for each of the following classes of subgroups HG, we give characterizations of the class of terms of the topological group structure of H as a subgroup of G. (a) for some (b) for some (c) for some (d) for some (Here, M(a) denotes the smallest M containing a, , , and .)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1040609291
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,133
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Models and Types of Peano's Arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.

Add more references

Citations of this work BETA

Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.
Infinitary Definitions of Equivalence Relations in Models of PA.Richard Kaye - 1997 - Annals of Pure and Applied Logic 89 (1):37-43.

Add more citations

Similar books and articles

Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.
On Cofinal Extensions of Models of Arithmetic.Henryk Kotlarski - 1983 - Journal of Symbolic Logic 48 (2):253-262.
Models Without Indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
The Basic Laws of Arithmetic.Gottlob Frege - 1893 - Berkeley: University of California Press.

Analytics

Added to PP index
2010-08-24

Total views
14 ( #707,161 of 2,448,174 )

Recent downloads (6 months)
1 ( #451,050 of 2,448,174 )

How can I increase my downloads?

Downloads

My notes